# SDR CALA2023092102843

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 31,277 hours, 11,338 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA06422
- Condition: Clogged
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE OIL FILTER BYPASS LIGHT STARTED BLINKING FOR APPROX 10 SEC F OLLOW ED BY STEADY BYPASS LGHT ACP IDT FOR CHIP DETECTORS AFTER DEBRIEFING CREW, IT WAS NOTED THAT ALL ENGINE PARAMETERS WERE NORMAL AND CREW MANUALLY SHUT ENGINE DOWN. CHIP DETECTORS REMOVED IN REFERENCE WITH BOEING AMM 79-21-05. CHIP DETECTORS INSPECTED IN REFERENCE WITH BOEING AMM 79-00-00-200-804-F00. CHIP DETECTORS FOUND CLEAN, O-RING REPLACED AND CHIP DETECTORS INSTALLED IN REFERENCE WITH BOEING AMM 79-21-05 PARTS USED: 29-7921-3-0034,QTY :1 SYSTEM TROUBLE SHOT USING BOEING AMM 79-05 TASK 817. CHECKED CHIP DETECTORS FOR CONTAINATION NO CONTAMINATION FOUND. REPLACED SCAVENGE OIL FILTER CLOGGING TRANSMITTER IN REFERENCE WITH BOEING AMM 79-21-07. REPLACED SCAVENGE OIL FILTER IN REFERENCE WITH BOEING AMM 79-21-04. REPLACED SUPPLY FILTER IN REFERENCE WITH BOEING AMM 79-21-03. ENGINE RAN IN REFERENCE WITH BOEING AMM 71-0-00. NO LEAKS EVIDENT, NO FAULTS STORED ON MCDU. PARTS USED: 29-7921-3-0039,QTY :1 29-7921-3-0021,QTY :1 29-7921-3-0037,QTY :1 29-7900-3-0036,QTY :1 00-0594-3-7114,QTY :1 31-3800-3-0003,QTY :1 40-0596-3-8363,QTY :1 99-7921-3-0008,QTY :1
